# SDR 2003UALA00203

- Difficulty date: February 24, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 33,007 hours, 11,318 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS DENTED AND CRACKED AT BS 1520, STRINGER 23R.  MAJOR REPAIR ACCOMPLISHED. SKIN REPAIRED WITH DOUBLER.
